Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pregnant, have high cortisol levels. Is phosphatidylserine safe during pregnancy?

Hi, my name is Marie and I am pregnant. I asked my doctor if taking phosphatidylserine is safe during my pregnancy. She didn t see any harm in it and told me it was okay to take. I m using it to help lower my cortisol levels, which keep me up at night. I have taken it in the past and it works so well for me. I just want to have a second opinion. Thank you. Marie
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  260
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello, I would be happy to help you with your question.

I can find no evidence that this is harmful during pregnancy. Most supplements have NOT undergone rigorous testing to determine if there is a problem during pregnancy. I would defer to the opinion of your doctor. This is an educational site and should not be considered medical advice. Again, I can find no evidence in my research that this is harmful during pregnancy.

I hope that this helps. Good luck!
Answered: Tue, 29 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor